# SDR VNAA2011102700023

- Difficulty date: October 21, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 17,420 hours, 18,064 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT 14TH DUCT RED CAS MESSAGE IN FLIGHT EN ROUTE FROM DAY TO DCA.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT PYLON SENSING ELEMENT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
